Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ST PAUL CADD; PUMP, INFUSION
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ST PAUL CADD; PUMP, INFUSION
Model Number
7400
Medical Device Problem Code
Leak/Splash (1354)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the disposable leaked when they disconnected the bottom portion to insert into pump, medication started to leak out from the bottom of the cartridge.This occurred while in use on the patient.No patient death or serious injury.
New Search
Submit an Adverse Event Report
Brand Name
CADD
Common Device Name
PUMP, INFUSION
Manufacturer
(Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key
12693895
Report Number
3012307300-2021-10233
Device Sequence Number
4027958
Product Code
FRN
UDI-Device Identifier
10610586028694
UDI-Public
10610586028694
Combination Product (Y/N)
N
Initial Reporter State
PA
Initial Reporter Country
US
PMA/510(K) Number
K051568
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
other
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
10/25/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Expiration Date
01/19/2026
Device Model Number
7400
Device Catalogue Number
21-7450-24
Device Lot Number
4094092
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
09/27/2021
Initial Report FDA Received Date
10/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1